# SDR A6WA202408128818

- Difficulty date: August 12, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 46,096 hours, 43,568 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 601R12037123
- Condition: Corroded
- Location: Zone 500
- Part time: 46,096 hours, 43,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PICOLO TUBE SPLICE BRACKET PN:601R120371-23 BETWEEN WS:139.54 TO WS:149.58 LHS HAS CORROSION AT NUMEROUS LOCATIONS. **** AIRCRAFT REMOVED FROM SERVICE. **** REPLACED WITH A NEW SPLICE BRACKET PN: PN:601R120371-23 BETWEEN WS:139.54 TO WS:149.58 LHS. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM:51-42-06-00 (REV 39). WORK PERFORMED UNDER JD AERO MAINTENANCE W/O:240216   CARD NO: 79 TT: 46,096.27 HRS     TC: 43,568 CYC
